MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION MODEL EMV+ VENT, ARMY, COMMERCIAL; VENTILATOR, CONTINUOUS, FACILITY USE

ZOLL MEDICAL CORPORATION MODEL EMV+ VENT, ARMY, COMMERCIAL; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 799-EMVP-01-01
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
 
Event or Problem Description
Complainant alleged that during functional testing, the device displayed a "compressor failure -1001 " error message.Complainant did not indicate that there was any patient involvement in the reported malfunction.
 
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation.The customer's report was observed during review of the device data logs.However, the device was put through extensive testing including power cycling and functional stress testing without duplicating the report.An internal inspection found the tubing from the smart pneumatic module (spm) board compressor flow transducer to the mix manifold were observed to be loose and the flow screens were observed to be dirty.The tubing and the flow screens were replaced as a precaution.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.

Brand Name
MODEL EMV+ VENT, ARMY, COMMERCIAL
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
Manufacturer Contact
scott august
269 mill road
chelmsford, MA 01824
9784219552
MDR Report Key25429880
Report Number1220908-2026-01958
Device Sequence Number10322120
Product Code CBK
UDI-Device Identifier00847946023416
UDI-Public(01)00847946023416
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K162832
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number799-EMVP-01-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/26/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/08/2026
Supplement Report FDA Received Date06/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown